# SDR ASOA2015092213807

- Difficulty date: September 22, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 31,570 hours, 22,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 15
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15, EXIT CEILING LIGHT INOPERATIVE.  R & R ROW 15 EXIT CEILING LIGHT IAW AMM 33-51-00.  OPS CHECKED GOOD.
